You are here

Reachability Analysis for a Class of Quantized Control Systems

TitleReachability Analysis for a Class of Quantized Control Systems
Publication TypeBook Chapter
Year of Publication2000
AuthorsMarigo, A, Piccoli, B, Bicchi, A
Book TitleProc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968

We study control systems whose input sets are quantized. We specifically focus on problems relating to the structure of the reachable set of such systems, which may turn out to be either dense or discrete. We report on some results on the reachable set of linear quantized systems, and study in detail an interesting class of nonlinear systems, forming the discrete counterpart of driftless nonholonomic continuous systems. For such systems, we provide a complete characterization of the reachable set, and, in the case the set is discrete, a computable method to describe its lattice structure.


Sign in